# SDR WVER2017033100006

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP IS CORRODED AT BS 1031.
